# SDR USAR201412110002

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Aircraft: N20KW
- Make and model: Beech 300BEECH
- Aircraft serial: FA0044
- Aircraft time: 23,128 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10143003919
- Condition: Cracked
- Location: Bs 246
- Part time: 23,128 hours, 11,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACKS WERE FOUND ON THE SEAT TRACK WEBS AT BS 246.75.
